Menu
Login to UWE

Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Zverovich, V. and Gagarin, A. (2015) The probabilistic approach to limited packings in graphs. Discrete Applied Mathematics, 184. pp. 146-153. ISSN 0166-218X Available from: http://eprints.uwe.ac.uk/24698

Gagarin, A. and Zverovich, V. (2014) Bounds and algorithms for limited packings in graphs. In: The 9th International Colloquium on Graph Theory and Combinatorics, Grenoble, France, 30 June - 4 July 2014. Available from: http://eprints.uwe.ac.uk/26956

Gagarin, A. and Zverovich, V. (2013) Upper bounds for the bondage number of graphs on topological surfaces. Discrete Mathematics, 313 (11). pp. 1132-1137. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/16001

Zverovich, V. and Gagarin, A. (2013) The bondage number of graphs on topological surfaces and Teschner's conjecture. In: Geometric and topological graph theory, Bristol, UK, 15-19 April 2013. Available from: http://eprints.uwe.ac.uk/27038

Gagarin, A., Poghosyan, A. and Zverovich, V. (2013) Randomized algorithms and upper bounds for multiple domination in graphs and networks. Discrete Applied Mathematics, 161 (4-5). pp. 604-611. ISSN 0166-218X Available from: http://eprints.uwe.ac.uk/15867

Zverovich, V. and Gagarin, A. (2013) The bondage number of graphs on topological surfaces and Teschner's conjecture. Discrete Mathematics, 313 (6). pp. 796-808. ISSN 0012-365X Available from: http://eprints.uwe.ac.uk/24696

Zverovich, V. and Gagarin, A. (2011) Upper bounds for the bondage number of graphs on topological surfaces. In: The 23rd British Combinatorial Conference, Exeter, UK, 3-8 July 2011. Available from: http://eprints.uwe.ac.uk/27081

Zverovich, V. and Gagarin, A. (2011) Upper bounds for the bondage number of graphs on topological surfaces. In: The 7th East Coast Combinatorics Conference, Canada, 4-6 May 2011. Available from: http://eprints.uwe.ac.uk/27040

Gagarin, A., Poghosyan, A. and Zverovich, V. (2008) Upper bounds for the alpha-domination number. In: The 4th East Cost Combinatorial Conference, Canada, 1-2 May 2008. Available from: http://eprints.uwe.ac.uk/27045

Zverovich, V. and Gagarin, A. (2005) A generalised upper bound for the k-tuple domination number. In: The 20th British Combinatorial Conference, Durham, UK, 11-15 July 2005. Available from: http://eprints.uwe.ac.uk/27050

This list was generated on Wed Sep 28 02:35:55 2016 BST.

 

Copyright 2016 © UWE better together